# SDR COMA0460168

- Difficulty date: February 16, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 18,784 hours, 18,763 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME FLANGE CRACKED BETWEEN STRINGERS 11 AND 12.  REPAIRED REO 601R-53-61-193.
